# SDR R61A2020111600771

- Difficulty date: November 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 31,623 hours, 23,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 002060
- Condition: Inoperative
- Location: Emergency Light
- Part time: 23,873 hours, 17,513 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OUTBOARD EMERGENCY LIGHT BATTERY FAULTED.  R & R AFT OUTBOARD EMERGENCY LIGHT BATTERY.
